MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/hepr.70148

Медицинская библиотека · Hepatology research : the official journal of the Japan Society of Hepatology · 2026

Characteristic Hepatic Atrophy in Abemaciclib-Induced Liver Injury: A Comparative Review of Three Cases.

Ando Yuwa, Watanabe Tsunamasa, Suzuki Tatsuya, Hashimoto Hideatsu, Kuroda Takako, Iwatani Tsuguo, Oike Nobuyuki, Koike Junki, Tsugawa Koichiro, Tateishi Keisuke

СтатьяПеревод в очереди

Аннотация

AIM: Abemaciclib, a cyclin-dependent kinase 4/6 inhibitor, is a standard treatment for hormone receptor-positive and HER2-negative breast cancer. However, liver dysfunction induced by abemaciclib is a significant clinical issue.

METHODS

We report three cases of drug induced liver injury caused by abemaciclib with characteristic liver atrophy. Case 1: A woman in her seventies developed acute liver failure 2 months after initiation of letrozole and abemaciclib for breast cancer and bone metastases. A contrast-enhanced CT (CECT) scan revealed liver atrophy accompanied by Chilaiditi syndrome. Despite steroid pulse therapy, she progressed to coma. Her liver failure improved, but she died due to worsening of the underlying disease. Case 2: A woman in her seventies developed liver dysfunction 2 months after initiation of anastrozole and abemaciclib to prevent recurrence. A CECT scan revealed liver atrophy and Chilaiditi syndrome. After admission, she progressed to acute liver failure and coma, and steroid pulse therapy was initiated. Hepatic encephalopathy improved with conservative treatment, and liver failure resolved with continued steroid administration. Case 3: A woman in her fifties. After breast cancer surgery, tamoxifen and abemaciclib were started as adjuvant therapy. Blood tests revealed liver dysfunction 2 months later. A CECT scan revealed liver atrophy and Chilaiditi syndrome, which improved with liver support therapy alone without progressing to liver failure.

RESULTS AND

CONCLUSION

This report is the first highlighting the imaging characteristics of rapid-onset hepatic atrophy associated with abemaciclib-induced liver injury. These findings may provide useful insights for distinguishing abemaciclib-induced liver injury from other etiologies.

Для цитирования: Ando Yuwa, Watanabe Tsunamasa, Suzuki Tatsuya, Hashimoto Hideatsu, Kuroda Takako, Iwatani Tsuguo, Oike Nobuyuki, Koike Junki, Tsugawa Koichiro, Tateishi Keisuke. Characteristic Hepatic Atrophy in Abemaciclib-Induced Liver Injury: A Comparative Review of Three Cases.. Hepatology research : the official journal of the Japan Society of Hepatology. 2026. DOI: 10.1111/hepr.70148.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.